# SDR AALA202405247897

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 65,887 hours, 38,687 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE A LANDING GEAR NOT UPLOCKED MESSAGE WHEN THE GEAR WAS RAISED. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE NOTED A FAULT MESSAGE FOR THE WEIGHT ON WHEELS SENSOR 23GA AND FOUND THE SENSOR TO DEFECTIVE. MAINTENANCE REPLACED SENSOR 23GA PER AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
